Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hot and cold flashes with migraine, feeling of heart beat in head, body pains, low appetite, imbalance on walking. Remedy?

Hello, my name is Madison and I am on a cruise ship to Alaska and Canada. I am scared to contact the doctor here because I do not want to be sent home or isolated but I am having both hot and cold flashes and a migraine . I can feel my heartbeat in my head and i am sweating as well as my whole entire body aches, I tried to eat, but don t have an appetitite and when I tried to walk to the restroom my balance was off.. I feel terrible.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern as you are sailing in the sea this could be sea sickness problem and this need to be managed accordingly for the best relief you can try "Tab Acetaminophen three times in day and Tab Domeperidone three times in day this would give good result ( Here the age and gender missing ) hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor